# SDR 98ZZZX4476

- Difficulty date: October 15, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N736VN
- Make and model: Cessna R172K
- Aircraft serial: R1722823
- Engine: Cont IO360K
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Piston Pin
- Part number: SA629690
- Condition: Broken
- Location: Nr 4 Cylinder
- Part time: 109 hours
- Component: Supairpart
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE DISASSEMBLED PER AD 98-19-02.  FOUND NR 4 PISTON PIN BROKEN INTO TWO PIECES.  REBUSHED NR 4 CONNECTING ROD, INSTALLED NEW PISTON AND RINGS.  REPLACED ALL PISTON PINS WITH NEW.
